# SDR CALA2025051604719

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 68,126 hours, 30,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE PRESSURE IN THE RED INSPECTED SLIDE PRESSURE GAUGE AND FOUND PRESSURE NEEDLE WITHIN LIMITS IAW AMM 25-62-00. NO LOW-PRESSURE INDICATION ON CIDS PANEL
